Also, yes, I have thought of some more questions now that I have started on this pill (cringe). For the past two years on the LoEstrin 1.5/30®, I have had it set to get my periods on Sundays. This past month I adjusted it to get it on Saturdays as I will be starting college in June and that would just be easier. So, now I am wondering if adjusting my pills last month will have any affect on how these new Levlen® pills will adjust because I "fiddled" with my pills and hormone level last month---do you think it will take any longer for them to adjust or would last month really have no affect on this month and these new pills?
I've just heard that your body gets used to certain hormone levels and I didn't know if my messing with my previous pills by one day last month (I took one less) would have any bearing at all on these new pills and how long it will take them to adjust now that I sort of changed the hormone level last month. What is your opinion?
Shouldn't affect it. The body doesn't really change its inherent nature due to pills.
Is it true that taking the 7 days of the iron pills that are at the end of the LoEstrin® pack can cause you to bleed heavier?? A pharmacist mentioned that to me. I never took them, but am just curious in case I go back to that pill. I thought it would be the opposite if anything, but what do I know?
I've never heard of this and it doesn't make any physiological sense to either increase or decrease flow.
Is there things you can do to lessen your bleeding or things you shouldn't do because it will cause heavier bleeding?
Avoid aspirin products which cause heavier bleeding. They may help cramps but they often increase amount or days of bleeding.
I've heard that lessening the cramps or prostaglandins (is that the right word for what causes pain?) can lessen it somewhat. I read that the spasms can "force" the blood out more than if the uterus was relaxed. True or false?
I don't think cramps cause flow to be heavy but rather heavy flow causes more cramps. The uterus cramps to empty itself completely.